# SDR SWAA000394

- Difficulty date: March 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR FELL OUT OF CONTAINER.  REINSTALLED SLIDE ASSY PER MM.
